# SDR UPS05445810

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 76,199 hours, 18,102 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Thrust Link
- Part number: 65B903604
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD NR 2 ENG REF TAR FORM S/N: 115643 - UPS REQUEST REPLACEMENT OF THRUST LINK.  NR 2 ENG THRUST LINK REPLACED AND BOTH ATTACH BOLTS REPLACED AS PER AMM 71-21-03.
